# SDR AALA202204126396

- Difficulty date: April 12, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737
- Aircraft serial: 30088
- Aircraft time: 58,147 hours, 24,277 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 146A53423
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND OUT BOARD UPPER SEAT TRACK SPLICE AT BS 887 AND RBL 45.5 HAD DAMAGED HOLES. REPLACED SPLICE FITTING PER SRM 51-40-02.
